# SDR 98ZZZX2050

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98238
- Make and model: Piper J3C-65
- Aircraft serial: 18402
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG12
- Condition: Failed
- Location: Dc System
- Part time: 10 hours
- Component: Concordebatt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WAS BOOST CHARGED EVERY FLIGHT AND/OR 90 DAYS WHEN IN STORAGE.  BATTERY WAS USED FOR NAV LIGHTS AND HOUR METER ONLY (NO STARTER OR GENERATOR ON AIRCRAFT).  BATTERY WAS REMOVED FROM AIRCRAFT AND CHARGED AT HOME WITH CONSTANT VOLTAGE CHARGER.
